A 22-year-old female asked:
I've took lustral (sertraline) for months then i stopped it suddenly a week ago i feel really bad i have nausea , dizziness and runny nose i vomit my eyes are watery, is that because of the medication? and if i take it again will i be better?
1 doctor answer • 1 doctor weighed in
Dr. Arnold Lentnekanswered
Infectious Disease 54 years experience
Very unusual reactions to Sertraline, especially after taking it “for months” without problem. Sounds more like an incidental viral illness that should resolve by itself. Wait until symptoms are better than go back on Sertraline. If symptoms return, then stop and see your doc
Created for people with ongoing healthcare needs but benefits everyone.
Answered Apr 15, 2021
Last updated May 3, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.